Article

Probability Theory and Related Fields

, Volume 104, Issue 1, pp 1-14

First online:

Refinements of the Gibbs conditioning principle

  • A. DemboAffiliated withDepartment of Mathematics and Department of Statistics, Stanford University
  • , O. ZeitouniAffiliated withDepartment of Electrical Engineering, Technion-Israel Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

Refinements of Sanov's large deviations theorem lead via Csiszár's information theoretic identity to refinements of the Gibbs conditioning principle which are valid for blocks whose length increase with the length of the conditioning sequence. Sharp bounds on the growth of the block length with the length of the conditioning sequence are derived.

Mathematics Subject Classification (1991)

60F10